Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 75 No. 4 (2023)
Vol. 75 No. 4 (2023)
Published:
13.05.2023
Research articles
σ
-Centralizers of triangular algebras
M. Ashraf, M. A. Ansari
435 - 446
Requires Subscription
URL
Robin boundary-value problem for the Beltrami equation
I. Gençtürk
447 - 454
Requires Subscription
URL
Some commutativity criteria for prime rings with involution involving symmetric and skew symmetric elements
N. A. Dar, S. Ali, A. Abbasi, M. Ayedh
455 - 466
Requires Subscription
URL
Some limit theorems for the critical Galton–Watson branching processes
Kh. Kudratov, Ya. Khusanbaev
467 - 477
Requires Subscription
URL
Nonexistence results for a system of nonlinear fractional integro-differential equations
A. Mugbil
478 - 490
Requires Subscription
URL
d
-Gaussian Fibonacci,
d
-Gaussian Lucas polynomials and their matrix representations
E. Özkan, M. Uysal
491 - 510
Requires Subscription
URL
On Hölder continuity of solutions of the Beltrami equations
V. Ryazanov, R. Salimov, E. Sevost’yanov
511 - 522
Requires Subscription
pdf (Ukrainian)
Stochastic Navier–Stokes variational inequalities with unilateral boundary conditions: probabilistic weak solvability
M. Sango
523 - 541
Requires Subscription
URL
Uniform approximations by Fourier sums on the sets of convolutions of periodic functions of high smoothness
A. Serdyuk, T. Stepaniuk
542 - 567
Requires Subscription
pdf (Ukrainian)
On the polyconvolution with the weight function
γ
(
y
)
=
cos
y
of Hartley integral transforms
H
1
,
H
2
,
H
1
and integral equations
N. M. Khoa, T. V. Thang
568 - 576
Requires Subscription
URL
Language
English
Українська
Information
For Readers
For Authors
For Librarians